# SDR CALA2024022600525

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Box
- Part number: D53230585200007
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TORSION BOX HAS CORROSION SPOTS ON UPPER SURFACE.   REMOVED AND REPLACED FWD CARGO DOOR TORSION BOX IAW A320 SRM 51- 42-11
